# SDR AALA20130528005

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 37,319 hours, 11,178 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 DOOR LOWER GATE CORRODED AT FWD AND AFT EDGE.  ACCOMPLISHED REPAIR IAW REO-G16250, REV B AND EA COMP 52-029979.
